gastroenterologist-icon

Chronic lose motions

My father has been suffering from lose motions and stomach pain for the past 10 days. It started off when he was being treated for viral fever. During the course of this , he took some strong medication (Antibiotics) which resulted in the irritation in stomach. Since the past 9-10 days , he has motions almost 4-5 times a day after every meal he eats & persistent pain in the stomach. We have tried medicines for stomach also but its not working. He is very sensitive to medications and is also highly allergic
views-icons 69 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well it happens with a group of people that they have stomach upset after taking antibiotics..i suggest you to take water well as hydration should be  maintained...secondly I suggest you to take sporolac tablets or sachets that will help in improving the strength of the gut....thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO